I agree with the dr. I weaned off of 3 mg a day of Klonopin that I had been on for one year. It took me 2 years but the withdrawal was minimal. At your dosage I would say it would take around 5 months but at that rate shouldn't be an issue.
Posted 27 April 2018 - 10:02 PM
Posted 28 April 2018 - 04:48 PM
Oh let me tell you, brain zaps, diarrhea, panic, crying, shakes, and that was the good part. About the beginning of the third month fear set in. It was a fear like I had never felt before. It was like looking up just before a bus hits you. It lasted 24/7 for about 9 months. Because of other health issues I could not go back on an AD right away (not that I wanted to). The drs tried 6 different meds during the first few months to get me some help. By the fifth month I could try ADs again and was getting desperate. I went on Prozac, no effect. I went to Lexapro but had to come off due to a FDA warning and then finally Zoloft. Of all the meds they tried I only had luck with clonidine and hydroxyzine but during the height of the fear they had only limited effect. Finally the Zoloft gave relief. During the 9 months of fear I laid in the back of my wife's closet on a pile of blankets in the fetal position with the light on and often screamed in fear. Subsequently I have weaned off all the meds they tried except one and I am now 70% off of it and then will try to wean off the Zoloft.
Over the years I have weaned off of benzos 4 times as well as Ambien and Seroquel.
Are we having fun yet? NOT!!!!
Posted 28 April 2018 - 10:33 PM
Posted 30 April 2018 - 08:37 PM
Posted 02 May 2018 - 06:58 AM
For example, O am weaning off Lorazepam. I dissolve my dose, 4 mg, in 600 mg of water. I take 50 ml of this solution every 6 hours. This is enough to last 3 days. The next time I make my solution I still dissolve 4 mg in 600 ml of water BUT when I am finished I remove say 1 ml and replace with 1 ml of water. This is a 0.167% drop in dose. This method allows for great control of your drop rate. Of course you can drop faster if wanted by simply removing more water each time.
Posted 06 May 2018 - 10:25 AM
Posted 06 May 2018 - 02:05 PM
Good to hear that you are doing better.
Don't be in a hurry to taper the benzo, it's been rough enough for you as it is.
That small dosage plus the time you've been on it will be an easy job. Give yourself a chance.
It's nothing to be scared about, I Know from experience. When you go slow, there's nothing to it, I promise!
Posted 08 May 2018 - 07:43 AM
Your dose is so small you should be able to cut it in half with little to no problems. The way I have suggested to wean off of benzos is 0.16 mg every 6 days. This is extremely slow but usually provides for no withdrawal. Your drs taper is in line with that.
Most drs usually reduce the bedtime dose last at it may help with sleep while weaning. You are going to be fine. Time and patience.
Posted 08 May 2018 - 09:20 PM
Posted 09 May 2018 - 06:56 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users